# SDR SIMA201017902

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 29,012 hours, 24,947 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Part number: 8166011
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3303 DURING CLIMB THE CREW REPORTED, RECEIVED A "BLD 2 LEAK" EICAS WARNING AND LEAK LOCAL LIGHT ILLUMINATED ON BLEED BUTTON AFTER DE-SELECTING BLEED.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BLEED AIR LEAKING FROM THE RIGHT SIDE CARGO COMPARTMENT DUCT COUPLINGS (20 AND 22).  REMOVED AND REPLACED THE O-RING IAW EMB-145 AMM 36-11-10.  THE OPERATIONAL CHECK WAS GOOD.  NO OTHER LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
